The National Association of Boards of Pharmacy recommended that pharmacies no longer dispense combination drugs containing more than 325 mg of acetaminophen per dosage unit in light of recent regulatory action.
VR1 on Tuesday announced the availability of Ausanil, a new non-prescription homeopathic nasal spray formulated to provide rapid pain relief from severe headaches and migraines with no reported systemic side effects or adverse drug-drug interactions.
Purdue Pharma recently announced that a Phase 3 study of an investigational extended‐release formulation of hydrocodone bitartrate met its primary efficacy endpoint by showing that patients with chronic low back pain treated with the once‐daily analgesic agent experienced statistically significant reduction in pain compared with placebo.
Mallinckrodt Plc last week announced that the Food and Drug Administration approved Xartemis XR (oxycodone hydrochloride and acetaminophen) Extended-Release Tablets (CII), for the management of acute pain severe enough that it requires opioid treatment.
McNeil Consumer Healthcare has about 75% of its consumer brands back on shelf, Dominic Caruso, Johnson & Johnson VP finance and CFO, told attendees of the Cowen and Company Health Care Conference on Tuesday.
New research released Tuesday found that when it comes to treating pain, a growing number of consumers know how to safely use medicines with acetaminophen and to avoid accidental overdose and liver damage.
Sun Pharmaceutical Industries announced that the Food and Drug Administration has granted final approval for its generic version of Temodar temozolomide capsules in 5-mg, 20-mg, 100-mg 140-mg, 180-mg and 250-mg form.
The Consumer Healthcare Products Association responded to the Food and Drug Administration’s recommendation to discontinue prescribing and dispensing prescription combination medicines that contain more than 325 mg of acetaminophen per dosage unit, suggesting it would not impact use of over-the-counter formulations containing acetaminophen.
The Food and Drug Administration recommended healthcare professionals discontinue prescribing and dispensing prescription combination drug products that contain more than 325 mg of acetaminophen per tablet, capsule or other dosage unit.
As cold and flu season kicks into high gear, the Acetaminophen Awareness Coalition on Tuesday issued a nationwide safety message urging consumers to double-check their medicine labels so they don’t double-up on medicines that contain acetaminophen when treating winter illnesses.
Such iconic pain relief brands as McNeil Consumer’s Tylenol and Motrin, and Novartis’ Excedrin, have made their way back to the shelf this fall following a recall-driven hiatus. And the sales have already started to accumulate.
A patient may be able to eat all of the ice cream he wants after having his tonsils removed, but researchers at Henry Ford Hospital in Detroit say he doesn't necessarily need a prescription to reduce post-operative pain — an over-the-counter pain reliever is just as effective.
Prestige Brands released PediaCare Single Dose Acetaminophen Fever Reducer/Pain Reliever — the only pre-measured acetaminophen in individual, squeezable packets perfect for anytime dosing, according to the company.
The Acetaminophen Awareness Coalition last week issued their annual call for consumers to "Double Check, Don't Double Up" their cold medicines for acetaminophen content in an effort to avoid accidental overdose.